MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH 200, LLC ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888505016
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the problem was that the tube doesn't suck; it's as if the suction port was blocked by plastic.Per the customer, they used three tubes, and only one worked.There was no harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2506505464 was reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported issue.¿ as such, a root cause could not be determined at this time.However, a corrective and preventative action has been opened to address the reported issue.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
ARGYLE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22322971
Report Number1423537-2025-00265
Device Sequence Number15700359
Product Code GCX
UDI-Device Identifier10192253038996
UDI-Public(01)10192253038996(17)300228(10)2506505464
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888505016
Device Catalogue Number8888505016
Device Lot Number2506505464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown